U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Diarreah for 4days now i am constipated and a pain in my lower left side

A 23-year-old male asked:
Dr. James Okamoto
Family Medicine 29 years experience
Unlikely: From your history, you just got over diarrhea, so it is unlikely that your current symptoms are now due to constipation. More likely your symptoms ar... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A member asked:
Dr. Julie Abbott
Preventive Medicine 45 years experience
You can say: you have diarrhea if you have at least three loose or liquid bowel movements each day.The MOST common cause is an infection, most often a virus--viral... Read More
A 29-year-old female asked:
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Left abd pain: Could be constipation has it eased since you too Miralax (polyethylene glycol)? May also be gas. Since you say it stated lower some individuals wit... Read More
A 27-year-old female asked:
Dr. Sewa Legha
Medical Oncology 50 years experience
It depends on severi: Your appointment is not too far away to wait. In the meantime you can take some simple pain medicine like Tylenol (acetaminophen) for pain control. If... Read More
A 19-year-old female asked:
Dr. Bisher Abdullah
Pediatric Gastroenterology 32 years experience
Constipation: Alternating diarrhea and constipation could secondary to ibs but change in bowel habits requires further evaluation like colonoscopy. The groin pain c... Read More
A 38-year-old female asked:
Dr. Brad Goldenberg
Pediatrics 36 years experience
Inflammation: A flare is a whole cascade of inflammatory cells that takes a while to cool down and return your intestinal function to a more normal baseline
A 20-year-old male asked:
Dr. Karen Butler
Family Medicine 21 years experience
Ibs : Remember ibs is a diagnosis of exclusion. So you would have had a full evaluation to be given the diagnosis of ibs. If this is not the case See your... Read More
A 23-year-old female asked:
Dr. Marc Hirsch
Family Medicine 52 years experience
Could Be: Settle down and adjust amounts. Fiber is good for you and usually not enough in Western diet. You can always increase it slowly after symptoms resolve... Read More
A 37-year-old female asked:
Dr. Gianfranco Burdi
Psychiatry 47 years experience
Lower dose to 30: Yes,Cynbalta can cause somnolence because of its neurotransmitter norepinephrine, so should be taken at night to minimize such effect. Also has seroto... Read More
A 35-year-old male asked:
Dr. Elise Sadoun
Family Medicine 14 years experience
Stop: The Linzess until you talk to your doctor. Diarrhea is a side effect, but you might also have an infection of some type. See your doctor tomorrow.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership